# SDR AU000080

- Difficulty date: February 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE WOULD NOT THROTTLE BACK TO FLIGHT IDLE.
